# SDR 99FDEA00097

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tee
- Part number: ARL0119501
- Condition: Cracked
- Location: Ctr Wing Drains
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FND LEAKING AT RIGHT UPPER AUX TANK PUMP LEFT AND RIGHT FEED THROUGH LINE DURING FUEL DRAIN SHROUD LEAK TEST.  LK CK L/FLOAT SW AND CONDUIT RT UPPER AUS TANK PUMP, NO LEAK; LK CK LT UPPER AUX PUMP CONDUIT, NO LEAK.  PANEL AND BOTH LWR AUX PUMP WIRES REMOVED.  TEE LEFT AND RIGHT REPLACED, WIRING AND LK CK ON TEE ADAPTER AND WIRING CONDUIT CONN.
